| Model Number |
ADSR01 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by the patient that they are experiencing pain at the site of their implantable pulse generator (ipg) and a feeling that the ipg was pushing out.It was also reported that the ipg "sticks out real far" and seems much bigger than previous ipg.The ipg remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.